# SDR SWAA2021092708597

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON STRAP AT AFT CARGO BAY BS842 RBL18 WL162. ; / [01] REMOVED CORROSION ON STRAP AT AFT CARGO BAY BS842; RBL18; WL162; REWORKED AREA: L=1.3'; W=1'; D=0.020'; NOMINAL THICKNESS= 0.100'; WAS FOUND OUT OF LIMIT IAW SRM 51-10-02 AND 53-60-15-1A-1; [02] TOOL USED: DEPTH GAUGE ID: ATS1737; S/N: UNKNOWN; DUE: 07/2022; [03] VERIFIED DAMAGE REMOVAL ON STRAP HAS EXCEEDED LIMITS PER SRM 53-60-15-1A-1.; [04] REMOVED STRAP AT AFT CARGO BAY BTW BS 774-861;RBL 18 WL 162 IAW SRM 51-40-02-0G-0.; [05] RECEIVED STRAP WITH ITEM 146A8128-14; LOT.1462160-1. LOCATED AND DRILLED STRAP AT AFT CARGO BAY BTW BS 774-861;RBL 18 WL 162 IAW SRM 51-40-05-0G-0; DWG#146A8120; DWG#146A8340. OK TO INSTALL.; [06] UPDATED MEASUREMENTS SECTION; [07] VERIFIED RECEIPT OF NEW STRAP; VERIFIED LOCATE AND DRILL PER SRM 51-40-05; DWG#146A8120; DWG#146A8340; OK TO INSTALL; [08] INSTALLED STRAP AT AFT CARGO BAY BTW BS 774-861;RBL 18 WL 162 IAW SRM 51-40-05-0G-0; DWG#146A8120; DWG#146A8340.; [09] UPDATED PARTS USAGE; ALL MAINTENANCE ITEMS COMPLETE; [10] VERIFIED INSTALLED STRAP AT AFT CARGO BAY BETWEEN BS 774-861;RBL 18 WL 162 IAW SRM 51-40-05-0G-0; DWG#146A8120; DWG#146A8340.; [11] VERIFIED ALL STEPS COMPLETE.
